# SDR HEEA063388

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 4020936903
- Condition: Malfunctioned
- Location: Tarsyn
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAG CIRCUIT NOT PULLING HSI.
